# SDR QXEA200500972

- Difficulty date: May 10, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 7,148 hours, 5,238 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Drag Control Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH DEPLOYED FLIGHT SPOILERS AND RECEIVED MASTER CAUTION "FLIGHT SPOILER DEPLOY", CAUTION WENT AWAY WHEN RETRACTED FLIGHT SPOILERS.  MX INTERROGATED MDC.  NO CURRENT FAULTS NOTED. COMPLIED WITH CRJ700 FIM TASK 27-61-00-810-A01. NO DEFECTS NOTED.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
